MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Smoking (1585); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "technical failure tf 431002 (blower disconnected) and a burning smell was noticed)".The log files indicated that the device switched to ambient mode, technical failure tf 485001 (ambient failure detected).This occurrence was noticed during the pre-operational check.The ventilator device got replaced in the pre-operational stage.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).The investigation is ongoing.Follow-up 1 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.The log files confirmed the issue.No odor was detected during visual inspection of the device.The root cause of the event was determined to be a defective driver board.After replacing the driver board, the device was released back into use.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "technical failure tf 431002 (blowerdisconnected) and a burning smell was noticed)".The log files indicated that the device switched to ambient mode, technical failure tf 485001 (ambient failure detected).This occurrence was noticed during the pre-operational check.The ventilator device got replaced in the pre-operational stage.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20503293
Report Number3001421318-2024-02524
Device Sequence Number8380694
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)240412(240)1610100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown